Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the continuity of the nonlinear Tschebyscheff operator

Richard Blaine Barrar and Henry Loeb

Vol. 32 (1970), No. 3, 593–601
Abstract

An existence theorem and a Lipschitz continuity theorem for uniform nonlinear Tschebyscheff approximation are given. These theorems include as special cases known results on generalized rational functions but also yield new results for exponential families.

Mathematical Subject Classification
Primary: 41.30
Milestones
Received: 15 November 1968
Published: 1 March 1970
Authors
Richard Blaine Barrar
Henry Loeb